Stupid lungs

I have been on 14 days of steroids with a slow taper so a 5 week course and down to 10mg prednisone and had 3 lots of antibiotics.

Lungs still inflamed and crackling and feel really puffed out all the time but not coughing up and green stuff only mucous.

I take seritide,flixotide,spiriva,salutation and singulair and have a nebulizer.

I see my consultant on the 18 th..

I was on dolphin also but it gave tachycardia so was taken off it.

My asthma at the moment is not under control.

Is their any room for improvement with any other medication ?

I will be going see my doctor or out of hours if gets any worse ....lots of love glynis

6 Replies

  • Salbutamol   

  • Unless 'salutations' is meant to be salbutamol:-).  Spellcheckers!

  • Yes sorry my spell checker changed the word and not sure how edit it

  • Believe me, we've all been there:-).  I've lost count if the number of times spellchecker has tried to come up with alternative to a medical term it doesn't know.  Sometimes the suggestions are hilarious!:-).

  • I hope you get some relief soon. 

  • Sorry your having such a tough time. It's not a magic cure but with all the medication I look at other ways to help my lungs - if you don't mind the taste then a daily drink of Beetroot juice is great for the respiratory and cardiovascular systems (google if you want more info about studies). I also have acupuncture (not cheap I know) which has helped me recover from 2 bouts of pneumonia and bad asthma over the last 8 months. Good luck!

You may also like...